| Catalog Number |
6082000000 |
| Medical Device Problem Code |
Difficult or Delayed Positioning (1157)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.4 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results).1 device: locking mechanism / wear problem.1 device: chassis/frame / deformation problem.2 devices: chassis/frame / mechanical problem identified.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 4 malfunction event(s), where it was reported the device experienced difficult to load/unload the cot in the ambulance.No adverse consequence or clinically relevant delay in treatment was reported.